Revista Matemática Iberoamericana
Full-Text PDF (122 KB) | Metadata | Table of Contents | RMI summary
Published online: 2004-12-31
On a subvariety of the moduli spaceFrancisco Javier Cirre (1) UNED, Madrid, Spain
We give an explicit description of a non-normal irreducible subvariety of the moduli space of Riemann surfaces of genus $3$ characterized by a non-cyclic group action. Defining equations of a family of curves representing non-normal points of this subvariety are computed. We also find defining equations of the family of hyperelliptic curves of genus $3$ whose full automorphism group is $C_2\times C_4$. This completes the list of full automorphism groups of hyperelliptic curves.
Keywords: Riemann surface, moduli space, automorphism group
Cirre Francisco Javier: On a subvariety of the moduli space. Rev. Mat. Iberoam. 20 (2004), 953-960. doi: 10.4171/RMI/411